Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Gödel Formula: Some Reservations

Richard Butrick
Mind
New Series, Vol. 74, No. 295 (Jul., 1965), pp. 411-414
Published by: Oxford University Press on behalf of the Mind Association
Stable URL: http://www.jstor.org/stable/2251910
Page Count: 4

You can always find the topics here!

Topics: Numbers, Numerals, Games, Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
The Gödel Formula: Some Reservations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414